Holomorphic sections of a holomorphic family of riemann surfaces induced by a certain kodaira surface

Yoichi Imayoshi, Yohei Komori, Toshihiro Nogi

Research output: Contribution to journalArticle

Abstract

In this paper we will consider a holomorphic family of closed Riemann surfaces of genus two which is constructed by Riera. The goal of this paper is to estimate the number of holomorphic sections of this family.

Original languageEnglish
Pages (from-to)450-470
Number of pages21
JournalKodai Mathematical Journal
Volume32
Issue number3
DOIs
Publication statusPublished - 2009 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Holomorphic sections of a holomorphic family of riemann surfaces induced by a certain kodaira surface'. Together they form a unique fingerprint.

  • Cite this